RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2010, Volume 2, Issue 1, Pages 35–51 (Mi ufa40)  

Classes of uniqueness for solutions of the Rickyies problem to fourth and sixth order elliptic equations

I. M. Bikkulova, F. Kh. Mukminovb

a Sterlitamak State Pedagogical Academy, Sterlitamak, Russia
b Ufa State Aviation Technical University, Ufa, Russia

Abstract: The Rickyies-1,3 problem with the Dirichlets boundary condition and the third one for fourth and sixth orders elliptic equations in unbounded domain is considered. Wide classes of uniqueness depending on domain geometry for this problem are established. For the Rickyies-1 problem with the Dirichlets boundary condition examples of non-uniqueness are constructed. The examples confirm an exactness of the suggested classes of uniqueness.

Keywords: classes of uniqueness, Rickyies problem, elliptic equation.

Full text: PDF file (495 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956
Received: 16.02.2010

Citation: I. M. Bikkulov, F. Kh. Mukminov, “Classes of uniqueness for solutions of the Rickyies problem to fourth and sixth order elliptic equations”, Ufimsk. Mat. Zh., 2:1 (2010), 35–51

Citation in format AMSBIB
\Bibitem{BikMuk10}
\by I.~M.~Bikkulov, F.~Kh.~Mukminov
\paper Classes of uniqueness for solutions of the Rickyies problem to fourth and sixth order elliptic equations
\jour Ufimsk. Mat. Zh.
\yr 2010
\vol 2
\issue 1
\pages 35--51
\mathnet{http://mi.mathnet.ru/ufa40}
\zmath{https://zbmath.org/?q=an:1240.35136}
\elib{http://elibrary.ru/item.asp?id=13922068}


Linking options:
  • http://mi.mathnet.ru/eng/ufa40
  • http://mi.mathnet.ru/eng/ufa/v2/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:168
    Full text:76
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019